Advertisement

Cluster Computing

, Volume 22, Supplement 3, pp 6283–6294 | Cite as

Delay-dependent robust resilient \(H_\infty \) control for uncertain singular time-delay system with Markovian jumping parameters

  • Huanli Gao
  • Fuchun LiuEmail author
Article

Abstract

This paper is concerned with the delay-dependent robust resilient \(H_\infty \) control problem for uncertain singular time-delay system with Markovian jumping parameters. First, a delay-dependent bounded real lemma in terms of linear matrix inequalities is established, which guarantees the nominal Markovian jump singular system to be regular, impulse free and stochastically stable. Then, based on this condition, sufficient conditions in terms of LMIs are given to ensure the existence of the desired robust resilient \(H_\infty \) controllers. The uncertainties of the controllers are considered in two cases, that is the additive controller gain uncertainties and the multiplicative controller gain uncertainties. Finally, numerical examples illustrate the applicability of the results proposed in this paper.

Keywords

Markovian jump systems Singular systems Linear matrix inequalities (LMIs) Delay-dependent 

References

  1. 1.
    Campbell, S.L.: Singular System of Differential Equations II. Pitman, San Francisco, CA (1982)zbMATHGoogle Scholar
  2. 2.
    Hill, D.J., Mareels, I.M.Y.: Stability theroy for differential-algebraic systems with application to power sytems. IEEE Trans. Circuits Syst. 37(11), 1416–1423 (1990)CrossRefGoogle Scholar
  3. 3.
    Luenberger, D.G., Arbel, A.: Singular dynamic Leontief systems. Econometrics 45(32), 991–995 (1977)CrossRefGoogle Scholar
  4. 4.
    Aplevich, J.D.: Implicit Linear Systems. Springer, Berlin (1991)CrossRefGoogle Scholar
  5. 5.
    Dai, L.: Singular Control Systems. Lecture Notes in Control and Information Science, vol. 118. Springer, New York (1989)CrossRefGoogle Scholar
  6. 6.
    Boukas, E.K., Zhang, Q., Yin, G.: Robust production and maintenance planning in stochastic manufacturing systems. IEEE Trans. Autom. Control 40, 1098–1102 (1998)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Huang, M., Dey, S.: Stability of Kalman filtering with Markovian packet losses. Automatica 43, 598–607 (2007)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Mirman, L.J., Morand, O.F., Reffett, K.L.: A Qualitative approach to Markovian equilibrium in infinite horizon economies with capital. J. Econ. Theory 139, 75–98 (2008)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Tsaur, R.C.: A fuzzy time series Markov Chain model with an application to forecast the exchange rate between the Taiwan and US Dollar. Int. J. Innov. Comput. Inf. Control 8, 4931–4942 (2012)Google Scholar
  10. 10.
    Ji, Y., Chizeck, H.J.: Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control. IEEE Trans. Autom. Control 35, 777–788 (1990)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Costa, O.L.V., Guerra, S.: Robust linear filtering for discrete-time hybrid Markov linear systems. Int. J. Control 75, 712–727 (2002)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Baj, B., Hamilton, J.D.: Advances in Markov-Switching Models. Springer, New York (2005)Google Scholar
  13. 13.
    Zhang, Y., He, Y., Wu, M., Zhang, J.: Stabilization of Markovian jump systems with partial information on transition probability based on free-connection weighting matrices. Automatica 47, 79–84 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Wang, Y., Sun, Y., Zuo, Z., Chen, M.: Robust \(H_\infty \) control of discrete-time Markovian jump systems in the presence of incomplete knowledge of transition probabilities and saturating actuator. Int. J. Robust. Nonlinear Control 22, 1753–1764 (2012)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Wang, Y., Wang, C., Zuo, Z.: Controller synthesis for Markovian jump systems with incomplete knowledge of transition probabilities and actuator saturation. J. Frankl. Inst. 348, 2417–2429 (2011)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Sun, M., Xu, S., Zou, Y.: Robust \(H_\infty \) control for uncertain stochastic systems with Markovian switching and time-varying delays. Asian J. Control 8(1), 82–85 (2006)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Wang, G., Zhang, Q., Sreeram, V.: Delay-range-dependent \(H_\infty \) control for Markovian jump systems with mode-dependent time delays. Asian J. Control 12(6), 704–713 (2010)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Han, Q.L.: A discrete delay decomposition approach to stability of linear retarded and neutral systems. Automatica 45(2), 517–524 (2009)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Chen, W., Guan, Z., Lu, X.: Delay-dependent output feedback stabilization of Markovian jump system with time-delay. IEEE Proc. Control Theory Appl. 151(5), 561–566 (2004)CrossRefGoogle Scholar
  20. 20.
    Hu, L., Shi, P., Cao, Y.: Delay-dependent filtering design for time-delay systems with Markovian jumping parameters. Int. J. Adapt. Control Signal Process. 21(5), 434–448 (2007)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Park, P., Ko, J.W.: Stability and robust stability for systems with a time-varying delay. Automatica 43(10), 1855–1858 (2007)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Gao, H., Liu, F.: Delay-dependent memory state-feedback \(H_\infty \) control for singular Markovian jump time-delay systems. In: Proceedings of the 31st Chinese Control Conference, Hefei, China, pp. 76–81 (2012)Google Scholar
  23. 23.
    Lam, J., Shu, Z., Xu, S., Boukas, E.K.: Robust \(H_\infty \) control of descriptor discrete-time Markovian jump systems. Int. J. Control 80(3), 374–385 (2007)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Wu, Z., Su, H., Chu, J.: Delay-dependent stabilization of singular Markovian jump systems with state delay. J. Control Appl. 7(3), 231–236 (2009)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Boukas, E.K., Xu, S., Lam, J.: On stability and stabilizability of singular stochastic systems with delays. J. Optim. Theory Appl. 127(2), 249–262 (2005)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Wu, Z.G., Su, H.Y., Chu, J.: Delay-depent \(H_\infty \) control for singular Markovian jump systems with time delay. Optim. Control Appl. Method 30, 443–461 (2009)CrossRefGoogle Scholar
  27. 27.
    Lu, H., Zhou, W., Duan, C., Qi, X.: Delay-dependent robust \(H_\infty \) control for uncertain singular time-delay system with Markovian jumping parameters. Optim. Control Appl. Method 34, 296–307 (2013)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Xu, S., Lam, J.: Robust Control and Filtering of Singular Systems. Springer, Berlin (2006)zbMATHGoogle Scholar
  29. 29.
    Zhu, S., Cheng, Z.: Delay-dependent robust resilient guaranteed cost control for uncertain singular time-delay systems. In: 2005 American Control Conference, Portland, pp. 2833–2838 (2005)Google Scholar
  30. 30.
    Keel, L.H., Bhattacharyya, S.P.: Robust, fragile, or optimal? IEEE Trans. Autom. Control 48, 1098–1105 (1997)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Lu, H., Zhou, W., Duan, C., Qi, X.: Delay-dependent robust \(H_\infty \) control for uncertain singular time-delay system with Markovian jumping parameters. Optim. Control Appl. Meth. 34, 296–307 (2013)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Ma, S., Zhang, C.: Robust stability and \(H_\infty \) control for uncertain discrete Markovian jump singular systems with mode-dependent time-delay. Int. J. Robust Nonlinear Control 19, 965–985 (2009)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of Automation Science and EngineeringSouth China University of TechnologyGuangzhouChina

Personalised recommendations